Blank Cover Image
QRコード(所蔵情報)

Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics

フォーマット:
雑誌
責任表示:
北海道帝国大学理学部
言語:
英語; ドイツ語
出版情報:
Sapporo : Hokkaido Imperial University, 1930-1946
形態:
11 v. ; 26 cm
著者名:
北海道帝国大学理学部 <DA03575483>  
巻次(年次):
Vol. 1, no. 1 ([Sept. 1930])-v. 11, no. 1 (Sept. 1946)
継続後誌:
Journal of the Faculty of Science, Hokkaido University. Ser. 1, Mathematics <AA00697821>
書誌ID:
AA10522347
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

北海道帝国大学理学部

Hokkaido Imperial University

北海道帝国大学理学部

Hokkaido Imperial University

北海道帝国大学理学部

Hokkaido Imperial University

北海道帝國大學農學部

College of Agriculture, Hokkaido Imperial University